# SDR CALA2025062505870

- Difficulty date: June 23, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 128,576 hours, 19,597 cycles
- Engine: Pwa PW4060
- Engine time: 65,187 hours, 8,383 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329C
- Part serial: G0143
- Condition: Faulted
- Location: Nr 2
- Part time: 736,066 hours, 705,013 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT GEN DRIVE LIGHT ILLUMINATED.FL310 35 MINS INTO FLIGHT.. UPDATE WITH EICAS MESSAGE, R GEN DRIVE   HIGH IDG RISE TEMP UPDATE WITH BPCU INFO REMOVED AND REPLACED #2 ENGINE IDG AS PER AMM 24-11-01-404-001-006. OPS CHECK GOOD. FOUND OIL LEAKING FROM IDG SERVICE OVERFLOW COUPLING 76-2411-3-0003.  C/W REQUIRED IDT INSPECTION OF IDG FEEDER CABLE INSTALL REFF AMM 24-11-01.   REMOVED AND REPLACED E2 IDG SERVICE OVERFLOW DRAIN COUPLING AS PER AMM 24-11-03. LEAK CHECK GOOD.
